# SDR AR091051

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Hook
- Part number: 3648616
- Condition: Frozen
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIAMI - AFTER TAKEOFF, DOOR NOT LATCHED LIGHT ON.  RECYCLED GEAR AND ACCOMPLISHED APPROPRIATE CHECK LIST, LIGHT REMAINED ON.  RETURN TO MIAMI.  TROUBLESHOOTING FOUND LEFT DOOR UPLATCH HOOK AND ATTACH FITTING HARDWARE FROZEN.  DISASSEMBLED, CLEANED, RE-LUBED, RE-ASSEMBLED.  ACCOMPLISHED MAIN GEAR DOOR MECHANISM, ADJUSTMENT, AND TEST PER DACO MM 32-31-4.  OPS NORMAL.  (X)
